# SDR ASOA20131125132

- Difficulty date: November 25, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- Aircraft time: 22,964 hours, 13,272 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER CENTER EMERGENCY AFT LIGHT WAS REPORTED INOPERATIVE.  MX R & R EMERGENCY LIGHT INVERTER, OPS CHECKED SUCCESSFUL.  ACFT APPROVED FOR RETURN TO SERVICE.
